# SDR SWAA2023071979373

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8865L
- Make and model: Boeing 737-8
- Aircraft serial: 67859
- Aircraft time: 708 hours, 384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR DOES NOT STAY IN PLACE WHILE OPENING<[01] ADJUSTED L1 DOOR GIRT BAR STOWAGE BRACKET PER SIP OP?S CHECK GOOD
